# SDR SWIA201335819

- Difficulty date: December 13, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 14,523 hours, 8,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CRACKED ON BOTH LT & RT SIDE.  C-CHECK REPLACED LT & RT FS 280 CROSSBEAM IAW SRM.
